| Model Number |
CCWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
11/13/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following cataract surgery with intraocular lens (iol) implant procedure, patient experienced glare and visual distortion, halos and negative dysphotopsia.The lens was exchanged for an unknown advanced technology intraocular lens (atiol) after the initial implant procedure.The clinical reason for explantation was mechanical complication with prosthetic lens, negative dysphotopsia significant glare and halos.Additional information has been requested.
Additional Manufacturer Narrative
The manufacturer internal reference number is:(b)(4).
Event or Problem Description
Additional information received stating that the patient experienced temporal crescent-shaped negative dysphotopsia, noticed most of the time and did not improve with additional healing.In the surgeon's opinion, the iol design (edge of the iol) contributed to the event.The lens was exchanged with a non-company iol after the initial implant procedure.There was no patient harm.The patient's issue was resolved.There are two medical device reports associated with this patient.This file is for right eye.
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.11.The product was not returned.Product history records were reviewed, and the documentation indicated the product met release criteria.The account indicated the use of a qualified cartridge and handpiece with a non-qualified viscoelastic.The product investigation could not identify a root cause for the reported complaint.The account indicated the product was not available to evaluate.Each lens is subjected to a 100 percent assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the multifocal company (1.50cyl), 16.0 diopter (add power +2.2 or +3.2) lens was replaced with a non-company, 14.0 diopter, monofocal lens.Due to the exchange of a multifocal lens to a 2.0 lower diopter, monofocal lens, this may suggest that the replacement lens model was an improved choice for the patient's vision needs.No additional information has been provided at this time.The manufacturer internal reference number is: (b)(4).